# SDR A6WA200740530

- Difficulty date: August 24, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN DENTED APPROX 2 INCHES DIAMETER BY .083 INCH DEEP, 1.5 INCH FROM TRAILING EDGE OF FLAP, 1 INCH FROM INBOARD EDGE OF FLAP, FLAP P/N 601R14002-1, S/N SB/RJ/937.  MAINTENANCE REPAIRED FLAP LOWER SKIN USING EXTERNAL DOUBLER IAW CRJ 200 SRM 57-52-00 REPAIR NR 3.  (M)
